# SDR MASA20220103006

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: MM67036172003
- Condition: None
- Location: Fs1088.20  Str26
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FRAME WAS FOUND WITH CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 51-21-06 AND 51-12-00 AND 51-21-16, SRM 51-21-11. DEFECT LOCATION: FS 1088.20 BETWEEN STGR. 26R-26L
